Journal Report

Journal of Mathematical Cryptology

Download PDF
Journal Information
Journal Title
Journal of Mathematical Cryptology
Publisher
Walter de Gruyter GmbH
ISSN
1862-2976
E-ISSN
1862-2984
Database
SCOPUS
Domain
Not available
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Protecting ECC Against Fault Attacks: The Ring Extension Method Revisited
Marc Joye
2020-1-1 Vol. 14 Issue 1 Pages 254-267
Flattening NTRU for Evaluation Key Free Homomorphic Encryption
Yarkın Doröz, Berk Sunar
2020-1-1 Vol. 14 Issue 1 Pages 66-83
Designing Efficient Dyadic Operations for Cryptographic Applications
Gustavo Banegas, Paulo S. L. M. Barreto, Edoardo Persichetti et al.
2020-1-1 Vol. 14 Issue 1 Pages 95-109
Retraction of: An elementary proof of Fermat’s Last Theorem for all even exponents
Sudhangshu B. Karmakar
2020-1-1 Vol. 14 Issue 1 Pages 143-143
A variant of the large sieve inequality with explicit constants
Maciej Grześkowiak
2020-1-1 Vol. 14 Issue 1 Pages 307-315
Quasi-subfield Polynomials and the Elliptic Curve Discrete Logarithm Problem
Ming-Deh Huang, Michiel Kosters, Christophe Petit et al.
2020-1-1 Vol. 14 Issue 1 Pages 25-38
Self-dual DeepBKZ for finding short lattice vectors
Masaya Yasuda
2020-1-1 Vol. 14 Issue 1 Pages 84-94
Privacy-preserving verifiable delegation of polynomial and matrix functions
Liang Feng Zhang, Reihaneh Safavi-Naini
2020-1-1 Vol. 14 Issue 1 Pages 153-171
Survey on SAP and its application in public-key cryptography
Neha Goel, Indivar Gupta, B. K. Dass
2020-1-1 Vol. 14 Issue 1 Pages 144-152
Algorithms for CRT-variant of Approximate Greatest Common Divisor Problem
Jung Hee Cheon, Wonhee Cho, Minki Hhan et al.
2020-1-1 Vol. 14 Issue 1 Pages 397-413
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 26, 2026 20:49